# SDR A6WA200740128

- Difficulty date: March 9, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FUEL PANEL 640BB FOUND CORROSION AROUND WING PLANK APPROX .005 INCH DEEP IN NON-CRITICAL AREA.  MAINTENANCE REPAIRED CORROSION BY BLENDING IAW BOMBARDIER REO 601R-57-21-030 REV F.  (M)
